MathSciNet Relay Station
MathSciNet bibliographic data
MR1402235 (97j:54010) 54B20 (03E35 54A25 54A35 54D30 54D70 54E35 54F05)
Bell, M. The hyperspace of a compact space. I. Topology Appl. 72 (1996), no. 1, 39–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement